# SDR 2005UALA01247

- Difficulty date: November 8, 2005
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 22,605 hours, 6,596 cycles
- Engine: Pwa PW4052
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR IS CRACKED, PUNCTURED AT NR 1 LEADING EDGE SLAT, INBD AUX TRACK.  DETERMINED SLAT SENSOR TARGET WAS PREVIOUSLY INSTALLED 180 DEGREES OUT, CAUSING DAMAGE.  LEFT WING FRONT SPAR WAS FOUND CRACKED, PUNCTURED AT THE NR 1 LEADING EDGE SLAT, INBOARD AUX TRACK.  DETERMINED THAT THE SLAT SENSOR TARGET WAS PREVIOUSLY INSTALLED 180 DEGREES OUT, THEREBY, CAUSING DAMAGE.  THE DAMAGE WAS REPAIRED CUTTING OUT THE DAMAGE PORTION OF THE  WEB AND FABRICATING A REPLACEMENT WEB, SPLICE STRAPS PER TIMCO REO (EVA) G11121, REV B.  UA-EVA-50770 WAS GENERATED DUE TO FOLLOW SUPPLEMENTAL INSPECTION REQUIREMENT FOR THE REPAIR (REF: EVA EG FU-298).
